# SDR AALA201607059008

- Difficulty date: July 4, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 43,502 hours, 26,239 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN ROUTE-ECAM MESSAGE LEFT AFT CABIN DOOR OPEN.  NORMAL PRESSURIZATION.  FLIGHT ATTENDANT REPORTED LOUD SQUEAL DURING DECENT FROM LEFT AFT CABIN DOOR.  MAINTENANCE ADJUSTED PROXMITY SWITCH 15WV1 PER AMM 52-71-00-820-001A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
